# SDR DHL2007784523

- Difficulty date: July 8, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BS 680 AT STR 7R HAS SKIN BUTT JOINT WITH A LIGHTING STRIKE BURN.  BLENDED OUT AREA OF LIGHTNING STRIKE IAW B727 SRM 53-30-3, FIG 20.  MATERIAL LOSS OVER 30 PERCENT AND LIGHTNING STRIKE STILL PRESENT AND OUT OF LIMITS IAW B727 SRM 53-30-1.  CUT OUT DAMAGED SKIN AREA DIM 5.75 BY 5.75 IAW B727 SRM 53-30-3, FIG 3A.  HFEC COMPLIED WITH IN CUT OUT AREA, NO CRACKS NOTED IAW B727 NDTM PT.6 51-00-00, FIG 23.  FABRICATED DOUBLER REPAIR FROM 2024T3, .080, DIM 8.75 BY 11 AND FILLER FROM 2024T3, .040, DIM 4 BY 5.75 IAW B727 SRM 53-30-3, FIG 3A.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 51-30-2 AND 53-30-3, FIG 3.
